# SDR IPXA2022052682544

- Difficulty date: May 6, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Part number: AVB75431721
- Condition: Broken
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3C#2 ENG PYLON AFT FAIRING HAS A BROKEN TEE ANGLE.REMOVED, REPLACED TEE ANGLE IAW EA-011-5450-01-A9572 I/R AND UPS EO MD11-5450-83748-A AND SRM 51-30-50. (MINOR)
